# SDR SWAA2022060808558

- Difficulty date: May 17, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STA 193.90 RIB. 24.5 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK L = 1.0 INCH. 2022-284003 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010 DUE DATE: 14-FEB-23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010 DUE DATE: 14-FEB-23;[03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22.;[04] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[05] UT TOOL USED PN: 38DLPLUS ; SN: 120398603. DUE DATE: 18-OCT-22  ET TOOL USED: PN: NORTEC 600; SN: 200048001; DUE DATE: 30-MAR-23;[06] PERFORMED PERMANENT REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN IAW EA#22-155-01621 REV[1] AND EA#22-155-01621-WIP1 REV[1] SEE INDIVIDUAL SIGNS OFF BELOW;[07] CERTIFIED STEP 6 COMPLETED. ITEM RII
